# SDR FDEA201006252181

- Difficulty date: June 25, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 70,955 hours, 24,070 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AGA754068
- Condition: Punctured
- Location: Bs 1910
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR PANEL AT STA 1910, LBL 15 IS PUNCTURED.  FABRICATED NEW MAIN CARGO COMPARTMENT FLOOR PANEL IAW SRZ25-005 REV. H. INSTALLED NEW FLOOR PANEL IAW MM 53-21-08-2.  APPLIED HOT MELT IAW MM 53-21-08-2 P.4 PAR.5. APPLIED PLACARD ON FLOOR PANEL IAW DWG.81608 REV. E SH 4.
